# SDR TWAA0000112

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT ACCESSORY COMPARTMENT AT STA 1380 BULKHEAD, HAD WORN AREA THROUGH WEB BELOW LONGERON 4L. REPAIRED BULKHEAD PER SRM 53-01, FIG 2 SHEET 3 PAGE 9.  DOUBLER TREATED AND PRIMED PER SRM 51-10-03, PAGE 16 AND 18.
